# SDR FDEA200904151308

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65216823
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT OUTBD LOWER SURFACE IS DAMAGED ROUTED OUT EDGE IAW SRM 51-10-1.  AREA FOUND OUT OF LIMITS IAW SRM 57-50-1 FIG 2.  REMOVED ACCESS PANEL IAW B727 SRM 51-30-2.  FABRICATED DOUBLER REPAIR IAW SRM 57-50-3 FIG 1.  ALODINED AND PRIMED DOUBLER IAW SRM 51-10-2.  INSTALLED DOUBLER IAW SRM 57-50-3 FIG 1 CLOSED PANEL IAW SRM 51-30-2.
